# SDR ASAA0590099

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161013
- Condition: Corroded
- Location: Fs 400-430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO BAY NR 1 FLOOR PANEL EDGE CORROSION AT BS 400.  REPAIRED IAW SRM 51-20-01.  (M)
